# SDR USAA051218

- Difficulty date: October 19, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 15,977 hours, 15,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: D5347112420100
- Condition: Corroded
- Location: Fr 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SHEAR WEB BETWEEN FR 69 & 70; CORROSION LEVEL 1; TASK JA-260-53500.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-42-00, DEFECT SIZE: .75 INCH DIA AREA.
